# SDR QXEA9900074

- Difficulty date: December 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FORWARD CARGO DOOR BOTTOM EDGE FRAME HAS DENT WITH CRACK NEAR THE CENTER UNDER HINGE FITTING.  REPAIRED IAW FOKKER SRM 51-31-01 AND SRM 51-10-4.
